Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

pics

Discussion in 'The Undiagnosed' started by mom2kormas, May 7, 2008.

  1. mom2kormas

    mom2kormas Guest

    I deleted my pics...it was causing me too much anxiety. :(
     
  2. aries

    aries Guest

    That looks like my head and I was diagnosed with Androgenetic Alopecia. Have you had any blood work done to rule out other things?
     
  3. mom2kormas

    mom2kormas Guest

    Ugh...that is NOT what I want to hear. I have had pretty much all the tests done and they all appear "normal" except my ferritin is 27, so I'm trying to raise that. I heard low iron can mimic Androgenetic Alopecia and I just came off Lithium 3 months ago and read it may take up to 6 months for the shed to stop if this was the cause?? My testosterone and dhea were extremely low, but my endo put me on Yasmin cuz it seems the hair loss started once I came off it 2 years ago? So confusing! :dunno:
     
  4. alicat

    alicat Guest

    I wish I had an answer for you!!!

    My hair is like that but much worse (more loss on top and sides). In my case, the loss has been progressive. I hope yours improves!!
     
  5. mom2kormas

    mom2kormas Guest

    I just can't do this anymore. I am ruining my marriage with the obsession and I know the stress and depression it's causing me is just making things worse, but how can I NOT be depressed?? How can I NOT obsess?? Plus, I'm unmedicated and have had depression my whole life! I just cannot bring myself to take an anti-depressant when I'm leaning towards Lithium being part of what started this mess! :sobbing:

    P.S. Alicat, your wig looks very natural and you look great! :)
     
  6. alicat

    alicat Guest

    thank you sweetie mom2. i am nervous as hell!
     
  7. Blue Bird

    Blue Bird Guest

    mom, your hair looks like mine...
     
  8. Blue Bird

    Blue Bird Guest

    :(
    I am sorry.......

    maybe its just TE?
     
  9. mom2kormas

    mom2kormas Guest

    Thanks BH. I'm just having a really hard time with this. I can't believe it's been going on this long and I'm losing hope. My husband expects me to just accept it and move on....he lost his hair at 19, but by looking at his Dad and uncles, he pretty much new his fate. I think it's different when you are a woman and it hits you out of the blue like this. I'm so miserable. I was really debating on what my family would do if I was gone today, but I figure it's a little soon to feel that way. I still have some hair left. I'm just so scared what I will do if I lose even more! :(
     
  10. Blue Bird

    Blue Bird Guest

    The quality of your hair looks really good. Also, the front of your hair looks fine, it really does. The back "part" I can understand you feel it looks icky cuz we arent suposed to have parts back there! I have one too, but only since I have been shedding. I did not have one before then. SO maybe its TE that is makingn our hair thin all over......if you could just figure out why you have TE...I think mine is the meds..
     
  11. kaylee

    kaylee Guest

    Are your temples thinning? Thats definite sign of Androgenetic Alopecia or hormonal related hair loss.
     
  12. kaylee

    kaylee Guest

    "I'm so miserable. I was really debating on what my family would do if I was gone today, but I figure it's a little soon to feel that way. I still have some hair left. I'm just so scared what I will do if I lose even more"!

    HMMMMM.....Sounds familiar! :freaked2:
     
  13. mom2kormas

    mom2kormas Guest

    BH--You're sweet. I really hope it is TE. I have read that if it's caused by a medication after stopping the drug you will see a decrease in anagen shedding, but the telogen may continue up to 6 months! {fingers crossed}

    In the same post, I read that these are some tests to have done and I don't think I've had them all. I'm not even sure what the last one is or the first one for that matter! :dunno:

    -sideremy
    -ferritin
    -transferrin
    -zinc
    -b12 vitamin
    -folic acid
    -copper
    -calcium
    -albumin
     
  14. mom2kormas

    mom2kormas Guest

    Hi April. I don't think my temples are really thinning as much as the side of my head? It does feel like my frontal hairline is slowly fading away, though? :( I feel like I'm having regrowth, but can't see it? It's hard to explain. I have an itchy, warm feeling all over my head?

    I wish I could learn how to not obsess cuz I know it's making it worse!
     
  15. GoodYear

    GoodYear Guest

    Hi Mom,

    When my Androgenetic Alopecia started I was also thinning all over the head, but certainly less in the back. So the top was more obvious. Now it is soooo clear I have Androgenetic Alopecia. (temples, cronw, top of head, ugh). In your case I would certainly not say for sure if it was Androgenetic Alopecia and most of the time I am always thinking: Androgenetic Alopecia, where others do not.
    It could be the meds hairloss: they can be very progressive too and certainly thin your hair. Your hairloss is a hard one! Sorry.

    Do you have more thin areas somewhere on the head? or is it really equally thin? Androgenetic Alopecia used to have also more thin areas because the DHT is working harder on some spots then others.
     
  16. angieangie

    angieangie Guest

    My hair looks a lot like that, and I have TE. Also, hair loss from low iron mimics Androgenetic Alopecia much of the time.
     
  17. mom2kormas

    mom2kormas Guest

    It appears to be thinning equally all over. I know my whole scalp has the same weird tingly feeling. I'm thinking this is more of a psychological thing, though?

    Goodyear,
    How do you like the oral Spironolactone?
     

Share This Page